# SDR FDEA202007171562

- Difficulty date: July 17, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 70,713 hours, 27,049 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1180-1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN STA 1180-1200 LBL 44.5 SEAT TRACK CORRODED.  REMOVED CORR ON SEAT TRACK STA 1180-1200 LBL 44.5 IAW B757 SRM 51-10-02. ORIG   MAT .070 REM 0 OUT OF LIMITS IAW B757 SRM 53-00-52-1A FIG 101. REMOVED, FABRICATED   AND INSTALLED NEW SEAT TRACK IAW B757 SRM 51-40-02 , 53-60-52-01 DET II AND BOEING   DWG 146N5130 REV A, 146N5120 REV A
